# SDR UPS99229847

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&AI, CRACK ON INTERNAL SKIN OF 'S' DUCT AT BS 1243 AT 9 O'CLOCK POSITION.  REPAIR CARRIED OUT IAW SRM 54-10-03 FIG 201.
